# SDR GLBA96247

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DLH - FLAP DISAGREEMENT AFTER TAKEOFF ON FLAP RETRACTION.  MAINTENANCE RESECURED LOOSE CONNECTION AT RIGHT OUTBOARD CANNON PLUG ON FLAP ACTUATOR.  CLEANED ALL CANNON PLUGS AND OPS CHECK IS NORMAL ON GROUND AND IN FLIGHT.  (M)
